# SDR ABXA20240719142

- Difficulty date: July 19, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N750AX
- Make and model: Boeing 767232
- Aircraft serial: 22227
- Aircraft time: 94,699 hours, 42,499 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Light
- Condition: False Activation
- Location: Fuel Pump
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DURING TAXI  TO RUNWAY RT AFT FUEL PUMP PRESSURE LIGHT CAME ON WITH MSG. A/C RETURNED TO GATE AND MTX GROUNDED A/C . MTX DEFERRED RH AFT FUEL PUMP IAW. MEL ABX-28-22-1 .MTX RETURNED A/C TO SERVICE . 7/20/24 MTX APPROVED FIM 28-22 FT 826 AND RESET SYSTEM ,NO FAULTS FOUND AFTER RH ENGINE START CLEARED DI LOG PAGE LP 38566-47/2
